# SDR AALA20170504004

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 67,854 hours, 8,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 60292
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD BATTERY PACK ABOVE 3R DOOR DOES NOT DO TEST. REMOVED AND REPLACED BATTERY PACK AND ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-06. SYSYTEM CHECKS NORMAL
